# SDR CALA2023090502714

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 86,360 hours, 12,217 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Shutoff Valve
- Part number: 8253012
- Part serial: 200004091
- Condition: Damaged
- Location: Sta 243.18
- Part time: 27,922 hours, 3,902 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

AT 500FT ON TAKEOFF GOT R ENG BLEED AND R PACK OFF. RAN CKLST. DID NOT RESET. SEE LOGPAGES 5639053 AND 5644759 FOR RIGHT ENGINE HPSOV REPLACMENT AND SUBSIQUENT BLEED SYSTEM OPERATIONAL TEST. HPSOV REMOVED IAW AMM TASK 36-11-07-024-001-003 FOUND BROKEN HARDWARE. REMOVED PART DATA PLATE REMOVED PART DATA PLATE 2 HPSOV INSTALLED IAW AMM 36-11-07-424-014-003.STATIC LEAK PERFORMED WITH APP AND DRY MOTORING. SATIS. ENG REQUIRED CORRECTION FORM PREVIOUS UPDATE PLEASE READ ENG RUN REQUIRED. ADD PART CHANGING INFORMATION ROTABLE PARTS CHANGE WAS INDICATED - TT # 1928120 SN OFF 4091 VALVE, ASSY, HI OFF 64-3611-9-0014 4091 ON 0000 VALVE, ASSY, HI OFF 64-3611-9-0014 4091 ON 64-3611-9-0014 0150 HIGH POWER ENGINE RUN ACCOMPLISHED FOLLOWING RIGHT ENGINE HPSOV REPLACEMENT. AIR SYSTEM DISTRIBUTION SYSTEM, OPERATIONAL TEST ACCOMPLISHED AS PER AMM 36-11-00-715-029-001. TEST PASSED AND ALL RESULTS NORMAL.
